# SDR UALA2011071903651

- Difficulty date: July 18, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 61,793 hours, 22,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE AT STATION 996 STR R16.  MAJOR REPAIR ACCOMPLISHED:  REPLACED FAIL SAFE CHORD AT FRAME STA 996, STR 16R IAW SRM ON NR 2806N00336.
